| Catalog Number |
6400099000 |
| Medical Device Problem Code |
Material Disintegration (1177)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that metal shavings injected into the patient during a case at the user facility.The user facility was not able to provide any further information regarding the reported event, customer was not aware of additional details.
Event or Problem Description
Additional Manufacturer Narrative
Update: d4 correction: gtin d9, h3, h6 correction: a follow-up report was submitted to document that the device was not available for evaluation.